MAUDE Adverse Event Report: STAAR SURGICAL COMPANY ICL (IMPLANTABLE COLLAMER LENS); INTRAOCULAR LENS

STAAR SURGICAL COMPANY ICL (IMPLANTABLE COLLAMER LENS); INTRAOCULAR LENS
Model Number MICL12.6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Cataract, Induced (1767); No Code Available (3191)
Date of Event 06/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight: unk.Explant date: unk.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -12.0 diopter, in the patient's left eye (os) on (b)(6) 2016.The lens was explanted due to development of a cataract.The patient's natural lens was also removed and replaced with a different intraocular lens (iol).Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.

Brand Name
ICL (IMPLANTABLE COLLAMER LENS)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5826213
Report Number2023826-2016-00983
Device Sequence Number10929911
Product Code MTA
UDI-Device Identifier00841542103060
UDI-Public(01)00841542103060(17)170731
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2017
Device Model NumberMICL12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2016
Initial Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: UNK - LOT NUMBER: UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR